| Model Number |
3383 |
| Medical Device Problem Code |
High impedance (1291)
| Health Effect - Clinical Code |
Inadequate Pain Relief (2388)
| Date of Event |
01/14/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of event is estimated.The results of the investigation are inconclusive as the product was not returned for analysis.Based on the information received, the cause of the reported event could not be conclusively determined.
Event or Problem Description
It was reported that the patient was experiencing high impedances on the cervical lead.As a result, surgical intervention was undertaken on (b)(6) 2026 where the extension was identified to be at fault.Extension was removed and a new extension placed to address the issue.